| Catalog Number |
2N3374 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an interlink system non-dehp i.V.Catheter extension set leaked where the microclave cap was connected.The issue was identified during patient use.There was no report of patient injury or medical intervention associated with this event.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to h4, h6, and h10.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.